MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLAIR ENDOVASCULAR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLAIR ENDOVASCULAR STENT GRAFT
Catalog Number FAF09050
Medical Device Problem Codes Positioning Failure (1158); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 12/31/2013
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A further clinical review of the event details was completed and a change in the mdr reportability was identified.No medical records or no medical images have been made available to the manufacturer.As the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that during deployment of a stent graft at the anastomosis of a basilic vein a-v graft, the outer catheter broke near the handle and the stent graft could no longer be deployed.The stent graft deployment was able to be completed by manual retraction of the outer catheter.There is no reported patient injury.
 
Additional Manufacturer Narrative
A manufacturing review was conducted.The lot met all release criteria.Visual/microscopic inspection: as the device was not returned, an inspection could not be performed.Functional/performance evaluation: as the device was not returned, an evaluation could not be performed.Medical records review: as medical records were not provided, a review could not be performed.Photo review: one photo was received and reviewed by a bpv field assurance engineer.The photo in the complaint attachments shows the stent graft box label.The label indicates the stent graft catalog number faf09050 and lot number anxg1409.The expiration date is 07-2016.Based upon the photo review, the reported catheter break can not be confirmed.Conclusion: although the sample was not returned for evaluation, an electronic photo was provided for review.Based on the photo review, the reported catheter break can not be confirmed.The root cause could not be determined based upon available information.It is unknown whether patient and/or procedural issues contributed to the event.Labeling review: the current flair endovascular stent graft instructions for use (ifu) provides general instructions for use of the device, as well as warnings, precautions, and potential complications associated with the device.

Brand Name
FLAIR ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 west 3rd st.
tempe AZ 85281
MDR Report Key5354691
Report Number2020394-2016-00031
Device Sequence Number66502
Product Code MIH
UDI-Device Identifier04049519008998
UDI-Public(01)04049519008998(10)ANXG1409
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P060002/S002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Followup
Report Date (Section B) 01/07/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2016
Device Catalogue NumberFAF09050
Device Lot NumberANXG1409
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/08/2016
Supplement Report FDA Received Date02/24/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR
Patient Weight48